MathSciNet Relay Station
MathSciNet bibliographic data
MR1614871 11A41 (11R11 11R44)
Gethner, Ellen; Wagon, Stan; Wick, Brian A stroll through the Gaussian primes. Amer. Math. Monthly 105 (1998), no. 4, 327–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement